Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Blood clot in leg. Having breathing difficulty. Caused by the clot?

Doctor(s), I have a question. I walk about 3 or 4 feet and I am completley out of breath. What can cause this? I have a blood clot in my right leg. (Last month) Don t know if it is gone yet. I lost my insurance and just got it back on and I m trying to find a doctor. I have had a blood clot in my right lung before and I really couldn t breath then, but I was in pain. Right now I just can t breath. Could it be a clot in my leg again and cause this but me possibly not hurt from it? I am overweight but I know its not from that. I never had this problem before and it has been going on about 2 weeks now and is only getting worse. Please give me any information at all. Thank you so much. If you like your more than welcome to call me. 918-224-3459. My name is Denea. Thank you again.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Since you have a history of clot in the rt leg and also in the rt lung, you should get investigated for recurrent clot/s in the lungs as very often micro emboli(clots) in the lungs may not cause acute problem but over a period of time may affect lung function and cause breathlessness.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor